MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-5011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 7.5 years right tka, the 62 y/o male patient complained of pain.Patient had a loose femur and recalled poly.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-ray and image received.The devices are nor available for evaluation due to hospital will not release.Recall implants.It was reported via legal documentation that the patient underwent a bilateral total knee replacement surgery and was implanted with an optetrak device.The patient began experiencing pain, swelling, clicking, popping, and unsteadiness in both knees.His knees would also feel hot to the touch.The patient visited his physician for an annual follow-up appointment regarding his knee replacements.He reported pain, swelling, clicking, popping, sensations of looseness, difficulty ascending and descending stairs, and issues moving from a seated to standing position.The physician also noted bilateral knee effusion and recommended aspiration of the knee followed by revision surgery if the aspiration revealed no infection in the knee.There is no other patient demographic or medical history available.No additional information is available.
 
Additional Manufacturer Narrative
Related: mfr #1038671-2023-00758 report 1 of 2.H11.Additional manufacturer narrative- report 2 of 2.D10.Concomitants: 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t three peg patella.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported may be the result of prosthesis wear.Additional reasons for the reported revision may be femoral loosening, instability, or due to inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening and instability could not be confirmed from the provided information.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19596777
Report Number1038671-2024-02088
Device Sequence Number8493738
Product Code JWH
UDI-Device Identifier10885862001931
UDI-Public10885862001931
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2022
Device Catalogue Number02-012-35-5011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale